Alert archive / Massachusetts / Small Craft Advisories in 2011
Small Craft Advisory 78, NWS Boston/Norton, MA
NWS Boston/Norton, MA issued this small craft advisory at Jun 15, 2011, 3:38 AM EDT. It took effect at Jun 15, 2011, 8:00 AM EDT. It was in force for 11 hr.
The area
The counties it named.
The facts
- Issued
- Jun 15, 2011, 3:38 AM EDT (07:38 UTC)
- In effect from
- Jun 15, 2011, 8:00 AM EDT
- Expired
- Jun 15, 2011, 7:00 PM EDT
- In force
- 11 hr
- Issued by
- NWS Boston/Norton, MA
The text
As transmitted, in the capitals the NWS used until 2016.
171 WHUS71 KBOX 150738 MWWBOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA 338 AM EDT WED JUN 15 2011 ANZ250-254-255-151545- /O.NEW.KBOX.SC.Y.0078.110615T1200Z-110616T0400Z/ COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY- COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND NANTUCKET- 338 AM EDT WED JUN 15 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 8 AM THIS MORNING TO MIDNIGHT EDT TONIGHT... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 8 AM THIS MORNING TO MIDNIGHT EDT TONIGHT. * WINDS AND SEAS...NORTH WINDS 10 TO 15 KT WITH GUSTS UP TO 25 KT. SEAS 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ231-232-151545- /O.NEW.KBOX.SC.Y.0078.110615T1500Z-110615T2300Z/ CAPE COD BAY-NANTUCKET SOUND- 338 AM EDT WED JUN 15 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 7 PM EDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 7 PM EDT THIS EVENING. * WINDS AND SEAS...NORTH WINDS 10 TO 15 KT WITH GUSTS UP TO 25 KT. SEAS 1 TO 3 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ DOODY
2 follow-up statements
915 WHUS71 KBOX 151713 MWWBOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA 113 PM EDT WED JUN 15 2011 ANZ250-254-255-160115- /O.CON.KBOX.SC.Y.0078.000000T0000Z-110616T0400Z/ COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY- COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND NANTUCKET- 113 PM EDT WED JUN 15 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT TONIGHT. * WINDS AND SEAS...NORTH WINDS 5 TO 15 KT WITH GUSTS UP TO 25 KT. SEAS 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ231-232-152300- /O.CON.KBOX.SC.Y.0078.000000T0000Z-110615T2300Z/ CAPE COD BAY-NANTUCKET SOUND- 113 PM EDT WED JUN 15 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EDT THIS EVENING. * WINDS AND SEAS...NORTHEAST WINDS 10 TO 15 KT WITH GUSTS UP TO 25 KT. SEAS 1 TO 3 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
598 WHUS71 KBOX 152005 MWWBOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA 405 PM EDT WED JUN 15 2011 ANZ231-232-152115- /O.CAN.KBOX.SC.Y.0078.000000T0000Z-110615T2300Z/ CAPE COD BAY-NANTUCKET SOUND- 405 PM EDT WED JUN 15 2011 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS CANCELLED THE SMALL CRAFT ADVISORY. WINDS AND SEAS HAVE DIMINISHED BELOW SMALL CRAFT LEVELS. $$ ANZ250-254-255-152300- /O.EXT.KBOX.SC.Y.0078.000000T0000Z-110615T2300Z/ COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY- COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND NANTUCKET- 405 PM EDT WED JUN 15 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM EDT THIS EVENING... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 7 PM EDT THIS EVENING. * WINDS AND SEAS...NORTHEAST WINDS 10 TO 15 KT WITH GUSTS UP TO 25 KT. SEAS 2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Boston/Norton, MA wrote its last area forecast discussion before this small craft advisory went out at Jun 15, 3:30 AM EDT, 8 minutes earlier.
Area forecast discussion, Jun 15, 3:30 AM EDT, 8 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TAUNTON MA 330 AM EDT WED JUN 15 2011 .SYNOPSIS... HIGH PRESSURE WILL GRADUALLY BUILD OVER SOUTHERN NEW ENGLAND TODAY THROUGH THURSDAY. MORE UNSETTLED WEATHER WILL RETURN FRIDAY AND POSSIBLY INTO SATURDAY BUT TEMPERATURES WILL NOT BE AS COOL. DRY WEATHER WITH A GRADUAL WARMING TREND IS EXPECTED NEXT WEEK. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... A COOL START THIS MORNING WITH SOME BKN TO OVC CLOUDS...ESPECIALLY OVER ERN PORTIONS OF THE FA...WILL GIVE WAY TO INCREASING SUNSHINE AS HIGH PRES BEGINS TO SLOWLY BUILD OVER. THIS HIGH PRES IS MARKED BY MID AND UPPER LVL DRY AIR AND INCREASING MID LVL TEMPS. THEREFORE...EXPECTING CLEARING FROM W TO E THROUGH THE MORNING...WITH SOME MID AND HIGH CLOUDS HOLDING ON TO THE ERN COAST OF MA...CAPE AND ISLANDS. H85 TEMPS GRADUALLY INCREASE DURING THE DAY AS WELL...REACHING 10 TO 12C BY THE HEAT OF THE AFTERNOON. WITH DRY AIR IN PLACE...SUSPECT THAT THESE TEMPS WILL BE FULLY REALIZED AND ALLOW FOR MUCH OF THE REGION TO SEE TEMPS IN THE MID TO UPPER 70S WITH EVEN LOWER 80S IN THE CT VALLEY. WEATHER AND DAYTIME CLOUD COVER WILL BE DEPENDENT ULTIMATELY ON DWPTS DURING PEAK MIXING. USUAL MODEL BIASES ARE APPARENT WITH NAM SUGGESTING MORE LLVL MOISTURE THAN GFS BASED GUIDANCE. GIVEN CURRENT TRENDS THE FINAL RESULT WILL LIKELY FALL SOMEWHERE IN THE MIDDLE...SO USED A BLEND OF MET AND MAV FOR DWPTS. WITH CYCLONIC FLOW CONTINUING ALOFT AND H5 TEMPS REMAINING COOL /AROUND -17C/...A WEAK SHORTWAVE APPARENT ON LATEST WV IMAGE MAY BE ENOUGH TO GENERATE DIURNALLY DRIVEN -SHRA/TSTM ACTIVITY OVER THE INTERIOR. COOLER TEMPS ALONG ERN PORTIONS OF THE FA WILL REMOVE MUCH OF THE WEAK INSTABILITY. WILL SUGGEST SLIGHT CHANCE POPS WITH TSTMS DURING THE 18Z TO 00Z TIMEFRAME ESPECIALLY N AND W OF ORH. MUCH OF THIS WILL BE LOW TOPPED AS ELS WITH SUGGESTED BY SOUNDINGS ARE ON THE ORDER OF 30 TO 35KFT. AS SUCH...NOT EXPECTING MUCH MORE THAN A POSSIBLE RUMBLE OF THUNDER WITH A BRIEF AND LIKELY FAST MOVING -SHRA GIVEN THE NLY FLOW ALOFT AROUND 30 KTS. IN ANY CASE...THE CYCLONIC CURVATURE AND WEAK SHORTWAVE WILL LIKELY BE ENOUGH TO GENERATE DIURNAL CU ESPECIALLY IN THE MONADNOCKS AND WORCESTER HILLS DURING THE AFTERNOON EVEN IF THE DRY AIR CAPS ANY -SHRA AND TSTM DEVELOPMENT. && .SHORT TERM /6 PM THIS EVENING THROUGH 6 PM THURSDAY/... TONIGHT... THE DRY AIR ASSOCIATED WITH SHORTWAVE RIDGING AND RELIEF OF CYCLONIC FLOW ALOFT WILL LIKELY LEAD TO CLEARING SKIES AND DIMINISHING PRECIP POTENTIAL EARLY IN THE EVENING/OVERNIGHT HOURS TONIGHT. THEREFORE...EXPECTING A MOSTLY DRY NIGHT SAVE FOR A FEW LINGERING -SHRA EARLY. WHILE CLEARING SKIES AND WEAK FLOW WILL LEAD TO SOME RAD COOLING OVERNIGHT...INCREASING MID LVL TEMPS WILL LIKELY KEEP MINS IN THE MID TO UPPER 50S. THURSDAY... THE AFOREMENTIONED SHORTWAVE RIDGE IS EXPECTED TO CREST OVER NEW ENGLAND DURING THE DAY THU WHILE ATTENDANT HIGH PRES TO THE SO CONTINUES TO BUILD OVER. MODEL SOUNDINGS SUGGEST MID AND LLVL DRY AIR CONTINUES TO ADVECT OVER SNE WITH THIS RIDGE AND HIGH PRES. THEREFORE...WHILE GFS TRIES TO GENERATE MORE PRECIP...NAM...ECMWF...AND GEFS REMAIN DRY FOR THE DAY. THIS DRIER SOLN IS FAVORED GIVEN THAT THE GFS COLUMN LOOKS TO DRY AND CAPPED FOR MUCH PRECIP DEVELOPMENT DURING THE DAY THU. WILL GO WITH A DRY FORECAST FOR THU ATTM. WITH WARM RIDGING EXPECTED AND CONTINUALLY INCREASING MID LVL WARMING UNDER WSW FLOW...H85 TEMPS REACH AS HIGH AS 14C DURING PEAK HEATING. GIVEN A MOSTLY DRY COLUMN AND THEREFORE LITTLE CLOUD COVER...EXPECT MIXING TO AT LEAST THIS LEVEL. GIVEN THIS...A MET AND MAV BLEND LOOK GOOD SUGGESTING LOW TO MID 80S FOR HIGHS WITH HIGHEST TEMPS EXPECTED IN THE CT RIVER VALLEY. && .LONG TERM /THURSDAY NIGHT THROUGH TUESDAY/... MEAN TROF WILL LINGER ACROSS THE NE INTO THE WEEKEND AS A SERIES OF IMPULSES ROTATE THROUGH FRI INTO SAT. THEN TROF WILL GRADUALLY LIFT OUT THROUGH EARLY NEXT WEEK AS RIDGE BUILDS INTO THE GT LAKES. A PERIOD OF UNSETTLED WX IS EXPECTED FRI INTO SAT FOLLOWED BY MAINLY DRY CONDITIONS INTO EARLY NEXT WEEK. THURSDAY... WEAK SHORTWAVE RIDGING AHEAD OF NEXT SYSTEM MOVES INTO NEW ENG WITH SFC HIGH PRES OFF THE COAST SUPPORTING DRY WEATHER AND MOSUNNY SKIES. MODELS INDICATE SOME WEAK INSTABILITY BUT COLUMN APPEARS TO BE TOO DRY FOR ANY CONVECTION. 850 MB TEMPS AROUND 12C TRANSLATES TO MAXES IN THE UPPER 70S TO LOWER 80S...A BIT COOLER IMMEDIATE S COAST. THU NIGHT AND FRIDAY... NEXT SHORTWAVE APPROACHES FROM THE WEST AND MOVES ACROSS NEW ENG DURING FRI. WEAK LOW PRES DEVELOPS ALONG THE COAST THU NIGHT THEN MODELS DIFFER ON THE HANDLING OF THIS LOW. NAM KEEPS THIS LOW S OF THE COAST WITH LOW LEVEL EASTERLY FLOW DEVELOPING. GFS/ECMWF SHOW THIS LOW GETTING ABSORBED BY MAIN LOW PRES TO THE N WHICH HELPS TO MAINTAIN LOW LEVEL SOUTHERLY FLOW. WE LEANED TOWARD GFS/ECMWF SOLUTION. CLOUDS INCREASE THU NIGHT WITH SHOWERS MOVING IN LATE THU NIGHT AND ESPECIALLY DURING FRIDAY. ATMOSPHERE DESTABILIZES FRI AS HIGHER DEWPOINT AIR MOVES IN SO CANT RULE OUT A FEW TSTMS. FORECAST TEMPS MAINLY BETWEEN 70 AND 75. SATURDAY... ANOTHER SHORTWAVE MOVES THROUGH SAT AS LOW PRES MOVES INTO THE MARITIMES. DEVELOPING NW FLOW SHOULD ALLOW FOR SOME SUNSHINE...BUT COLD POOL ALOFT AND LINGERING MOISTURE SUGGESTS MORE SCT SHOWERS AND POSSIBLE THUNDER. GFS IS MORE BULLISH ON TSTM POTENTIAL WITH MORE FAVORABLE TIMING OF SHORTWAVE AND COLDER AIR ALOFT AND WOULD SUPPORT SMALL HAIL WITH ANY TSTMS. BUT ECMWF IS FASTER WITH SHORTWAVE WITH TEMPS WARMING ALOFT WITH LESS CHANCE FOR THUNDER. SUNDAY... DRY NW FLOW ALOFT WITH SFC HIGH PRES BUILDING IN FROM THE GT LAKES...SO MAINLY DRY WEATHER AND SEASONABLY WARM TEMPS. BUT WILL HAVE TO WATCH MID LEVEL LOW AS IT PASSES TO THE EAST AS ECMWF IS CLOSEST WITH THIS LOW MOVING SWD ACROSS MAINE. ECMWF WOULD SUPPORT MORE INSTABILITY ACROSS N AND E ZONES. MONDAY AND TUESDAY... MID LEVEL RIDGE BUILDS ACROSS THE GT LAKES AND APPROACHES NEW ENG. SFC HIGH PRES IN CONTROL WITH CONTINUATION OF DRY WEATHER AND WARMING TREND INTO TUE. BUT THE HIGH MAY KEEP THE MORE OPPRESSIVE HEAT AND HUMIDITY TO THE WEST THROUGH TUE. && .AVIATION /08Z WEDNESDAY THROUGH SUNDAY/... FORECASTER CONFIDENCE LEVELS... LOW...LESS THAN 30 PERCENT MODERATE...30 PERCENT TO 60 PERCENT HIGH...GREATER THAN 60 PERCENT THROUGH 12Z...MOSTLY VFR OVER THE INTERIOR WITH SCT TO BKN MID DECK. CAPE AND ISLAND TERMINALS WILL REMAIN MVFR UNTIL DAYBREAK...AT WHICH POINT SKIES SHOULD BEGIN TO CLEAR AND LIFT. WINDS LIGHT AND VARIABLE. MEDIUM CONFIDENCE. WEDNESDAY...MEDIUM TO HIGH CONFIDENCE VFR. EXPECT SOME CLEARING EARLY FOLLOWED BY SCU DEVELOPMENT OVER THE INTERIOR DURING THE AFTERNOON. WINDS N...SHIFTING TO A MORE NE DIRECTION WITH A FEW GUSTS TO 25 KTS POSSIBLE ALONG E COAST OF MA...CAPE AND ISLANDS. WEDNESDAY NIGHT...HIGH CONFIDENCE. VFR WITH GRADUALLY CLEARING SKIES. THURSDAY. HIGH CONFIDENCE VFR WITH HIGH PRES BUILDING OVER THE REGION. KBOS TERMINAL...HIGH CONFIDENCE VFR THROUGH WED NIGHT. MAY SEE CONTINUATION OF MID DECK INTO THE MORNING HOURS BEFORE LIFTING AND BREAKING UP. WINDS OUT OF THE N UNTIL SEA BREEZE DEVELOPS LATE MORNING. SSW WINDS LIGHT WED NIGHT. OUTLOOK...THURSDAY NIGHT THROUGH SUNDAY... FRIDAY...MEDIUM CONFIDENCE. LOWERING TO MVFR IN SHOWERS. SATURDAY...MEDIUM CONFIDENCE. VFR/MVFR IN SCT SHOWERS. SUNDAY...MEDIUM CONFIDENCE. VFR. && .MARINE... TODAY AND TONIGHT...WINDS AND SEAS EXPECTED TO INCREASE TO OVER SMALL CRAFT THRESHOLDS TODAY INTO EARLY TONIGHT. THE BEST CHANCE FOR 5 FOOT PLUS SEAS AND WINDS GREATER THAN 25 KTS WILL BE OVER THE ERN OUTER WATERS. WHILE SEAS WILL REMAIN BELOW 5 FT...WINDS WILL LIKELY GUST TO 25 KTS DURING THE LATE MORNING AND AFTERNOON OVER CAPE COD BAY AND NANTUCKET SOUND. GIVEN THIS WILL ISSUE A SMALL CRAFT ADVISORY FOR THESE WATERS UNTIL MIDNIGHT TONIGHT. THURSDAY...WINDS AND SEAS REMAIN BELOW SCA AS HIGH PRES BUILDS OVER THE WATERS. OUTLOOK...THURSDAY NIGHT THROUGH SUNDAY... FRIDAY...S/SE WINDS BELOW SCA BUT SEAS MAY BUILD TO 5 FT OVER SOUTHERN OUTER WATERS. SAT AND SUN...WINDS REMAIN BELOW SCA WITH NW FLOW SAT BECOMING ONSHORE SUNDAY. UNDERCUT WNAWAVE GUIDANCE BUT MAY STILL HAVE LINGERING 5-6 FT SWELL OVER SOUTHERN WATERS. && .TIDES/COASTAL FLOODING... A SECOND ASTRONOMICAL HIGH TIDE IS EXPECTED TO OCCUR TONIGHT AROUND 1100L. DUE TO GUSTY NLY FLOW TODAY...EXPECT SWELL TO INCREASE AGAIN DURING THE DAY. WINDS WILL ALSO BEGIN TO TURN SOMEWHAT E AND THEN TOWARD THE S LATE TODAY. GIVEN THESE FACTORS...THERE EXISTS THE POTENTIAL FOR MINOR SPLASH OVER AND BEACH EROSION DURING HIGH TIDE TONIGHT ESPECIALLY ALONG THE E COAST OF MA. THE BOSTON GAUGE IS PROJECTED TO REACH 11.6 FT WITHOUT THE ADDITION OF ANY SURGE AND WAVE ACTION. TUE NIGHT ASTRONOMICAL TIDE WAS ABOUT A FOOT HIGHER THAN FCST WITH ROUGHLY THE SAME CONDITIONS. THEREFORE...WHILE AROUND A 12.5 FT TIDE IS BELOW MINOR FLOODING STAGE ANY CHANGE IN CONDITIONS MAY YIELD MORE IMPACT. THIS WILL HAVE TO BE MONITORED TODAY. && .BOX WATCHES/WARNINGS/ADVISORIES... CT...NONE. MA...NONE. NH...NONE. RI...NONE. MARINE...SMALL CRAFT ADVISORY FROM 11 AM THIS MORNING TO 7 PM EDT THIS EVENING FOR ANZ231-232. SMALL CRAFT ADVISORY FROM 8 AM THIS MORNING TO MIDNIGHT EDT TONIGHT FOR ANZ250-254-255. && SYNOPSIS...WTB/DOODY NEAR TERM...DOODY SHORT TERM...DOODY LONG TERM...WTB AVIATION...WTB/DOODY MARINE...WTB/DOODY TIDES/COASTAL FLOODING...DOODY
Hazardous weather outlook, Jun 14, 4:29 PM EDT, 11 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TAUNTON MA 429 PM EDT TUE JUN 14 2011 CTZ002>004-MAZ002>024-026-NHZ011-012-015-RIZ001>008-152030- HARTFORD CT-TOLLAND CT-WINDHAM CT-WESTERN FRANKLIN MA- EASTERN FRANKLIN MA-NORTHERN WORCESTER MA-CENTRAL MIDDLESEX MA- WESTERN ESSEX MA-EASTERN ESSEX MA-WESTERN HAMPSHIRE MA- WESTERN HAMPDEN MA-EASTERN HAMPSHIRE MA-EASTERN HAMPDEN MA- SOUTHERN WORCESTER MA-WESTERN NORFOLK MA-SOUTHEAST MIDDLESEX MA- SUFFOLK MA-EASTERN NORFOLK MA-NORTHERN BRISTOL MA- WESTERN PLYMOUTH MA-EASTERN PLYMOUTH MA-SOUTHERN BRISTOL MA- SOUTHERN PLYMOUTH MA-BARNSTABLE MA-DUKES MA-NANTUCKET MA- NORTHERN MIDDLESEX MA-CHESHIRE NH-EASTERN HILLSBOROUGH NH- WESTERN AND CENTRAL HILLSBOROUGH NH-NORTHWEST PROVIDENCE RI- SOUTHEAST PROVIDENCE RI-WESTERN KENT RI-EASTERN KENT RI-BRISTOL RI- WASHINGTON RI-NEWPORT RI-BLOCK ISLAND RI- 429 PM EDT TUE JUN 14 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN CONNECTICUT...CENTRAL MASSACHUSETTS...EASTERN MASSACHUSETTS...NORTHEASTERN MASSACHUSETTS...SOUTHEASTERN MASSACHUSETTS...WESTERN MASSACHUSETTS...SOUTHERN NEW HAMPSHIRE...NORTHERN RHODE ISLAND AND SOUTHERN RHODE ISLAND. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ230>237-250-251-254>256-152030- BOSTON HARBOR-CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND- BUZZARDS BAY-RHODE ISLAND SOUND-NARRAGANSETT BAY-BLOCK ISLAND SOUND- COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY-MASSACHUSETTS BAY AND IPSWICH BAY- COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND NANTUCKET- COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT TO 20 NM SOUTH OF BLOCK ISLAND- 429 PM EDT TUE JUN 14 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS COASTAL WATERS AND RHODE ISLAND COASTAL WATERS. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Boston/Norton, MA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 15, 5:23 PM EDT | Special Weather Statement | BOX | Worcester | 52 min |
| Jun 15, 5:43 PM EDT | Special Weather Statement | BOX | Berkshire | 47 min |
| Jun 15, 6:07 PM EDT | Special Weather Statement | BOX | Hampshire | 53 min |
| Jun 15, 4:43 PM EDT | Special Weather Statement | BOX | 47 min | |
| Jun 15, 5:59 PM EDT | Special Weather Statement | BOX | 46 min |
Nearby
Small Craft Advisories in Massachusetts, 2011Every small craft advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.